# SDR SIMA200227916

- Difficulty date: September 11, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 14524977003
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS A LEVEL 2 FINDING, HORIZONTAL STABILIZER PINS ARE CORRODED.  REMOVED AND REPLACED PINS IAW EMB 145 AMM 55-10-00.  (M)
